MAUDE Adverse Event Report: BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320551
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
2 pen needles affected by event.
 
Event or Problem Description
Consumer reported when injecting with the 2nd gen pen needles only, the needle really hurts going into the site and coming out of the site.Does a flow check with each injection.Dc.Consumer reported - 2 pen needles hard to attach onto his pen.Lot#: 1173074, catalog#: 320551 - sample pack, date of event: 03-22-2024, sample status: awaiting sample.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND
EI 
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19111738
Report Number9616656-2024-05249
Device Sequence Number15231923
Product Code FMI
UDI-Device Identifier30382903205517
UDI-Public30382903205517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2026
Device Model Number320551
Device Lot Number1173074
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown